Top answers from doctors based on your search:
Disclaimer

how to stop bleeding while on depo

A 18-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Give it time: Give the pills a chance to see if it helps. You may need to think about something different for birth control.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Varies: Depoprovera begins to wear off after 3 months of use. How fast is gets out of one’s system will vary from person to person and can not be predicted. S ... Read More
A 21-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Jeffrey Levine
31 years experience Family Medicine
See Dr ASAP: Please see your clinician asap. 1. Prolonged bleeding can lead to anemia (low blood count); 2. Since >13wks from last Depo shot, you are at high r ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Use NSAIDS: if not allergic, the use of 2-3 Advil every 4-6 hours or Aleve (naproxen) 1 tablet every 8 hrs might help. Prescription medicine is available through ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Yes : That is definitely a good idea to help with your breakthrough bleeding
2
2 thanks
A 22-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Early phase: of starting depo-provera, causes any build up of the uterine lining, to began to shed. Once this build up of tissue passes, the bleeding should sto ... Read More
A 23-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Evaluation.: Go see your doctor for an evaluation and treatment. You are not going to stop this bleeding on your own.
A 20-year-old female asked:
Dr. Ralph Kingsford
35 years experience Pediatrics
See your Gyn doc: It is not normal to have a period/bleeding for that period of time. I strongly recommend you get checked.
2
2 thanks
A 35-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
Stay the course: and it should stop within the next 1-2 months. Most commonly it takes 2 months for your body to respond normally to the Depo shot, which should stop ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month